# SDR DL72S971223

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Web
- Part number: 652179259
- Condition: Cracked
- Location: Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER SPAR WEB WAS FOUND CRACKED IN TWO PLACES.  THE FIRST LOCATION IS APPROX .75 INCH LONG LOCATED APPROX 25 INCHES FROM I/B END AT THE FOREFLAP CUTOUT NEAR THE UPPER I/B CORNER.  THE OTHER CRACK WAS 51 INCHES FROM THE I/B END AT THE I/B CARRIAGE SUPPORT FITTING AND WAS 4 INCHES IN LENGTH.  THE UPPER SKIN WAS CRACKED 1.5 INCHES ABOVE THE SPAR CHORD 52 INCHES FROM THE I/B END THROUGH TWO HOLES COMMON TO A MODIFICATION PER S/B 727-57-0160.  A NEW SECTION OF SPAR WEB WAS SPLICED IN.  THE SKIN WAS REPAIRED WITH AN INTERNAL DOUBLER PER DALA ER/A 357935-14AD.
